# SDR QXEA2021050300209

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 21,729 hours, 23,446 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 115221800615
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 20,118 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 AC GEN CAUTION LIGHT ILLUMINATED ON TAKEOFF. TAKEOFF WAS ABORTED AT APPROXIMATELY 45 KNOTS. EXCESSIVE BRAKING WAS NOT USED. REMOVED FROM SERVICE. NO CHIP DETECTORS OR FAULT CODES FOUND. REMOVED AND REPLACED #1 AC GECU AND #1 AC GEN. OPS =CHECK GOOD. AC GOOD FOR SERVICE.
